MathSciNet Relay Station
MathSciNet bibliographic data
MR1231303 (94i:47093) 47H10 (46A99 47H04 47N10 49J35)
Park, Sehie; Bae, Jong Sook; Kang, Hoo Kyung Geometric properties, minimax inequalities, and fixed point theorems on convex spaces. Proc. Amer. Math. Soc. 121 (1994), no. 2, 429–439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement